MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE M; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE M; HIP CERAMIC BALL HEAD
Catalog Number 01.29.205
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Osseointegration Problem (3003)
Health Effect - Clinical Codes Joint Dislocation (2374); Inadequate Osseointegration (2646)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Hip revision at about 1 month post primary.Dislocation of the head from the liner and the cup moved from the acetabulum.The patient did not follow the surgeon's recommendations because he had no pain and moved without canes directly after surgery.No loosening of the stem.No infection.Acetabular components and femoral head revised successfully.
 
Additional Manufacturer Narrative
Batch review performed on 27 june 2024.Lot 2405084: (b)(4) manufactured and released on 15-mar-2024.Expiration date: 2029-02-27.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department a revision surgery was performed one month after the primary tha due to a dislocation.The patient was reported to be non-compliant with the surgeon's recommendations, moving without canes.In addition, the surgeon suspected a falling episode or an inappropriate hip movement.The available pre revision x-ray images show a tilted acetabular component with inadequate version, possibly resulting from the dislocation (and subsequent reduction).Dislocation is a known complication after a tha.Possible causes include falling or improper hip movements, as suspected in this case.We have no reason to suspect a defective or malfunctioning device.Additional revised implants batch review performed on 27 june 2024 on liner: mectacer 01.29.411 ceramic liner ø 32 / f lot.2315577 lot 2315577: (b)(4) manufactured and released on 30-jun-2023.Expiration date: 2028-06-11.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Product not marketed in us.Batch review performed on 11 june 2024 on cup: versafitcup cc trio 01.26.45.0056 acetabular shell cc trio ø 56 (k103352) lot.2312674 lot 2312674: (b)(4) manufactured and released on 12-oct-2023.Expiration date: 2028-09-18.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.

Brand Name
BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 Ø 32 SIZE M
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19623415
Report Number3005180920-2024-00479
Device Sequence Number8084904
Product Code LZO
UDI-Device Identifier07630030809163
UDI-Public07630030809163
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.29.205
Device Lot Number2405084
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight110 KG